Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 39, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 24, 2019, 6:15 PM CST for Cheatham County, Tennessee. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2019, 6:15 PM CST (00:15 UTC)
- Expired
- Feb 25, 2019, 3:56 AM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cheatham County, TN
The radar
The Ft Campbell radar (KHPX), 50 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Ashland City (ACIT1). The gauge peaked at 28.67 ft at Feb 24, 2019, 9:00 AM CST.
- Action stage
- 24 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431790, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
907 WGUS44 KOHX 250015 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 615 PM CST Sun Feb 24 2019 ...The National Weather Service in Nashville, Tn has issued a flood warning for the following rivers in middle Tennessee... Cumberland River At Ashland City affecting Cheatham County . Due to heavy rainfall and upstream dam releases the Cumberland River at Ashland City will remain above flood stage overnight tonight, but is expected to fall below flood stage Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC021-251200- /O.NEW.KOHX.FL.W.0039.190225T0015Z-190225T1200Z/ /ACIT1.1.ER.000000T0000Z.190224T2300Z.190224T2304Z.UU/ 615 PM CST Sun Feb 24 2019 The National Weather Service in Nashville, Tn has issued a * Flood Warning for The Cumberland River At Ashland City * From this evening until Monday morning. * At 05PM Sunday the stage was...28.1 feet * Flood stage is 28.0 feet. * The river has crested and is forecast to fall below flood stage by Monday morning. * At 30.0 feet...Agricultural, residential and industrial areas near the river continue to be impacted, including Chapmansboro Rd, Cheatham Dam Rd, Cumberland Dr, Floy Lane, Goose Bay Rd, Graham Rd, Jamestown Rd, Johnson Creek Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, Riverview Dr, River Trace, Sunrise Circle, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, Wayne Jackson Rd, and Willowbrook Rd. Water approaches Route 251 near Pond Creek and Sams Creek. * At 28.0 feet...Roads and properties in agrcultural, residential and industrial areas near the river are impacted, including Chapmansboro Rd, Cheatham Dam Rd, Cumberland Dr, Goose Bay Rd, Graham Rd, Jamestown Rd, Johnson Creek Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River Trace, Sunrise Circle, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, Wayne Jackson Rd, and Willowbrook Dr. Water approaches Riverview Dr, Floy Lane, and adjacent tributaries. * At 26.0 feet...Low lying and agricultural areas are inundated near Brush Creek, Jamestown Rd, Sunrise Circle, and Sycamore Creek. Water approaches roads and properties in residential and industrial areas near the river on Chapmansboro Rd, Cheatham Dam Rd, Goose Bay Rd, Jamestown Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River Trace, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, and Willowbrook Dr. && LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699 $$ 11
1 follow-up statement
537 WGUS84 KOHX 250956 FLSOHX Flood Statement National Weather Service Nashville TN 356 AM CST Mon Feb 25 2019 ...The flood warning is cancelled for the following rivers in Tennessee... Cumberland River At Ashland City affecting Cheatham County .The Cumberland River at Ashland City has fallen below flood stage. The river will continue to fall but remain in action stage the next few days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC021-251026- /O.CAN.KOHX.FL.W.0039.000000T0000Z-190225T0956Z/ /ACIT1.1.ER.000000T0000Z.190224T2300Z.190225T0035Z.UU/ 356 AM CST Mon Feb 25 2019 The Flood Warning is cancelled for The Cumberland River At Ashland City * Until 12/31 17:59. * At 03AM Monday the stage was 27.4 feet. * Flood stage is 28.0 feet. * At 30.0 feet...Agricultural, residential and industrial areas near the river continue to be impacted, including Chapmansboro Rd, Cheatham Dam Rd, Cumberland Dr, Floy Lane, Goose Bay Rd, Graham Rd, Jamestown Rd, Johnson Creek Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, Riverview Dr, River Trace, Sunrise Circle, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, Wayne Jackson Rd, and Willowbrook Rd. Water approaches Route 251 near Pond Creek and Sams Creek. * At 28.0 feet...Roads and properties in agrcultural, residential and industrial areas near the river are impacted, including Chapmansboro Rd, Cheatham Dam Rd, Cumberland Dr, Goose Bay Rd, Graham Rd, Jamestown Rd, Johnson Creek Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River Trace, Sunrise Circle, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, Wayne Jackson Rd, and Willowbrook Dr. Water approaches Riverview Dr, Floy Lane, and adjacent tributaries. * At 26.0 feet...Low lying and agricultural areas are inundated near Brush Creek, Jamestown Rd, Sunrise Circle, and Sycamore Creek. Water approaches roads and properties in residential and industrial areas near the river on Chapmansboro Rd, Cheatham Dam Rd, Goose Bay Rd, Jamestown Rd, Lakeside Dr, Lindahl Pkwy, Matlock Dr, Meadowbrook Rd, Pond Creek Rd, River Trace, Tennessee Waltz Pkwy, Thompson Rd, Trinity Rd, and Willowbrook Dr. * At 24.0 feet...Low lying areas along the river, agricultural areas, and access points at Brush Creek, Cheatham Dam Rd, Jamestown Rd, Sunrise Circle, and the Sycamore Creek Recreation Area begin to be inundated. Backwater effects are also causing inundation along adjacent tributaries, including the Harpeth River, Marrowbone Creek, and Sycamore Creek. && LAT...LON 3635 8728 3641 8720 3625 8697 3613 8699 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:04 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 24, 3:04 PM CST, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Nashville TN 304 PM CST Sun Feb 24 2019 .DISCUSSION... Went with a general consensus model solution thru the entire forecast period, with the least lean toward the most recent NAM solution. Finally, dry and generally moclr conditions thru Tue night. Overall temps should rebound from a few degrees below seasonal normal values tonight to a few degrees above seasonal normal values by Tue night. Highs on Mon will generally be in the upper 40s to lower 50s with highs on Tue around 60. The second half of the work week brings with it an unsettled wx pattern with the possiblity of shwrs and some tstms Fri into Fri night, with lingering shwrs on Sat. Rainfall amounts look to average around one and one half inches across the Cumberland Plateau Region to around three quarters of an inch across the Tennessee River Valley Region with temps continuing to remain above seasonal normal values thru Fri. No indication at this time of any potential of strong to svr tstms during the forecast period. && .AVIATION... 18Z TAF DISCUSSION. VFR through this taf cycle. Dry high pressure will be moving into the region with WNW gusting around 25KT this afternoon. Winds will diminish tonight as the high pressure continues to move closer. && .PRELIMINARY POINT TEMPS/POPS... Nashville 29 51 33 61 43 / 0 0 0 0 10 Clarksville 27 49 31 59 39 / 0 0 0 0 0 Crossville 26 49 31 58 40 / 0 0 0 0 10 Columbia 29 52 32 61 43 / 0 0 0 0 10 Lawrenceburg 29 52 33 61 44 / 0 0 0 0 20 Waverly 29 51 33 60 40 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Feb 24, 5:32 PM CST, 43 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 532 PM CST Sun Feb 24 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-252345- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 532 PM CST Sun Feb 24 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight Many locations are still dealing with high water from record rainfall. In addition, many rivers and creeks are above flood stage and will remain there through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Ongoing river flooding will continue through much of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:11 PM CST | River Flood Advisory | OHX | Davidson | 24 days |
| Feb 24, 8:21 PM CST | River Flood Advisory | OHX | Giles | 18 hr |
| Feb 25, 4:03 AM CST | River Flood Advisory | OHX | Cheatham | 42 hr |
| Feb 25, 9:48 AM CST | River Flood Advisory | OHX | Davidson | 18 days |
| Feb 25, 11:11 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 10 hr |
| Feb 25, 2:05 PM CST | Areal Flood Warning | OHX | Houston, Humphreys | 14 days |
| Feb 25, 2:21 PM CST | River Flood Advisory | OHX | Marshall | 19 hr |
Nearby
River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.